# SDR AALA20120411012

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 33,274 hours, 13,831 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Condition: Inoperative
- Location: Crossfeed Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED LEFT TANK FUEL IMBALANCE ON CLIMBOUT.  IMBALANCE WORSENED WHEN USING CENTER TANK.  RAN QRH CHECKLIST AND SHUTDOWN LEFT ENGINE (SINGLE ENGINE TIME 15 MINS).  LEFT QUANTITY STOPPED DECREASING WITH ENGINE SHUTDOWN.  EMERGENCY DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CROSSFEED VALVE ACTUATOR.  SYSTEM GROUND CHECKED NORMAL.
